Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Serre-duality for Tails$(A)$


Author: Peter Jørgensen
Journal: Proc. Amer. Math. Soc. 125 (1997), 709-716
MSC (1991): Primary 14A22, 16W50; Secondary 18E30
DOI: https://doi.org/10.1090/S0002-9939-97-03670-8
MathSciNet review: 1363171
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A version of Serre-duality is proved for Artin's non-commutative projective schemes.


References [Enhancements On Off] (What's this?)

  • 1. M. Artin and J. J. Zhang, Noncommutative projective schemes, Adv. Math., 109 (1994) 228-287. MR 96a:14004
  • 2. M. Bökstedt and A. Neeman, Homotopy limits in triangulated categories, Comp. Math., 86 (1993) 209-234. MR 94f:18008
  • 3. P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France, 90 (1962) 323-448. MR 38:1144
  • 4. R. Hartshorne, Residues and duality, Lecture Notes in Math., vol. 20, Springer, Berlin, 1966. MR 36:5145
  • 5. S. MacLane, Categories for the working mathematician, Springer Graduate Texts in Math., vol. 5, Springer, Berlin, 1971. MR 50:7275
  • 6. A. Neeman, The Grothendieck duality theorem via Bousfield's techniques and Brown representability, J. Amer. Math. Soc., 9 (1996), 205-236. MR 96c:18006
  • 7. A. Yekutieli and J. J. Zhang, Serre duality for noncommutative projective schemes, Proc. Amer. Math. Soc., this issue.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14A22, 16W50, 18E30

Retrieve articles in all journals with MSC (1991): 14A22, 16W50, 18E30


Additional Information

Peter Jørgensen
Affiliation: Matematisk Institut, Københavns Universitet, Universitetsparken 5, DK–2100 København Ø, Denmark
Email: popjoerg@math.ku.dk

DOI: https://doi.org/10.1090/S0002-9939-97-03670-8
Keywords: Non-commutative projective schemes, Serre-duality, Brown Adjoint Functor Theorem
Received by editor(s): March 9, 1995
Received by editor(s) in revised form: September 25, 1995
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society